Motrin PM ibuprofen 200 mg pain reliever and nighttime sleep-aid caplets, Pain and Fever

Motrin PM ibuprofen 200 mg pain reliever and nighttime sleep aid caplets - 20 ea (426486)

0.00 stars, based on 0 reviews
MANUFACTURER: J&J HEALTHCARE.INDICATIONS:Motrin PM ibuprofen 200 mg pain reliever and nighttime sleep-aid capletsTemporarily relieves minor aches, pains due to headache and muscular aches.INGREDIENTS: Active IngredientsIbuprofen 200mg (NSAID)...
Show
Reviews 1-0 of 0
Reviews 1-0 of 0